Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne12

burning/red acne ?

Hi, this morning when i woke up i found my face with this burning feeling, and my acne areas on the both cheeks are red... I also felt a lil watery sensation from the acne areas wtf! Its been about 3 weeks on using Neutrgena On the spot and i applied a lil too much on the areas yesterday. Whats going on? Has anyone experienced this before ? idk what to do... HELP!

Share this post


Link to post
Share on other sites
Hi, this morning when i woke up i found my face with this burning feeling, and my acne areas on the both cheeks are red... I also felt a lil watery sensation from the acne areas wtf! Its been about 3 weeks on using Neutrgena On the spot and i applied a lil too much on the areas yesterday. Whats going on? Has anyone experienced this before ? idk what to do... HELP!

Hi there

Yes, it's likely that you've over-used the product and this is the cause of the burning feeling. I think the best thing would be to see your local GP - they might have some sort of calming ointment (just make sure they don't prescribe any sort of steroid cream).

Best, Shantelle

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×